ON TAUBERIAN CONDITIONS FOR (C, 1) SUMMABILITY OF INTEGRALS
Articles > Article · 2013
Authors: Umit Totur, İbrahim ÇANAK
REVISTA DE LA UNION MATEMATICA ARGENTINA, Journal Indexed in SCI Expanded, International, 2013, vol 54, pp 59-65
Summary
We investigate some Tauberian conditions in terms of the general control modulo of the oscillatory behavior of integer order of continuous real functions on [0, alpha) for (C, 1) summability of integrals. Moreover, we obtain a Tauberian theorem for a real bounded function on [0, alpha).